# SDR REXA2015042200428

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 17,358 hours, 16,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STICKS JUST BELOW THE FULL UP POSITION, PREVENTING DOOR FROM OPENING.  PERFORMED LUBRICATION OF THE PAX DOOR IAW AMM 12-20-52.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00.
